lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Spectral properties for matrix algebras
Universidad de Valencia.
Universidad de Valencia.
Linnaeus University, Faculty of Technology, Department of Mathematics. (Matematisk modellering, Center för avancerade studier)ORCID iD: 0000-0003-1921-8168
2014 (English)In: Journal of Fourier Analysis and Applications, ISSN 1069-5869, E-ISSN 1531-5851, Vol. 20, no 2, 362-383 p.Article in journal (Refereed) Published
Abstract [en]

We consider Banach algebras of infinite matrices defined in terms of a weight measuring the off-diagonal decay of the matrix entries. If a given matrix A is invertible as an operator on l^2 we analyze the decay of its inverse matrix entries in the case where the matrix algebra is not inverse closed in B(l^2), the Banach algebra of bounded operators on l^2. To this end we consider a condition on sequences of weights which extends the notion of GRS-condition. Finally we focus on the behavior of inverses of pseudodifferential operators whose Weyl symbols belong to weighted modulation spaces and the weights lack the GRS condition.

Place, publisher, year, edition, pages
Springer, 2014. Vol. 20, no 2, 362-383 p.
Keyword [en]
Off-diagonal decay of matrices, Inverse closedness, GRS-condition, Spectral invarianc, Pseudodifferential operators, Modulation spaces
National Category
Mathematical Analysis
Research subject
Mathematics, Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-34248DOI: 10.1007/s00041-013-9318-xISI: 000335662700007OAI: oai:DiVA.org:lnu-34248DiVA: diva2:718401
Projects
Matematisk modellering
Available from: 2014-05-21 Created: 2014-05-21 Last updated: 2017-01-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Toft, Joachim
By organisation
Department of Mathematics
In the same journal
Journal of Fourier Analysis and Applications
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 239 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf